# SDR CALA2025082808236

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 76,140 hours, 28,374 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Part number: 1742F9
- Part serial: 20008
- Condition: Faulty
- Location: Zone 900
- Part time: 76,131 hours, 28,369 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LAVS INOP 20 MINS AFTER TAKE OFF.  REPEAT WRITEUP.  DEBRIEF FLIGHT CREW AFTER DIVERSION EWR-DEN (UA2120) FLIGHT CREW REPORTED THAT ALL LAVATORIES STOPPED WORKING RIGHT AFTER TAKEOFF FROM NEWARK. UPON ARRIVAL INTO ORD FOUND SAME CB OPEN ON P91 PANEL (VACUUM WASTE CONTROL) RESET CB AND FLUSHED ALL TOILETS ON THE GROUND A DOZEN TIMES EACH NO ISSUES. FURTHER TROUBLESHOOTING REQUIRED ON WHY CB POPS AFTER TAKEOFF. ATTACHING ASSOCIATED LOGS IN PICTURES BELOW. THIS ITEM IS A MULTIPLE REPEAT ISSUE PLEASE REFERENCE OTHER LOG PAGES FOR COMPONENTS CHANGED. FLWG TSM TASK 38-30 TASK 811 & SSM 38-32-12. ACCMP GVI OF DRAIN VALVE PROXI. SENSOR WIRING AND CONNTR. FOR DEFECT. NO EXTERNAL DEFECTS NOTED. ACCMP GVI OF TOILET FLUSH SYS. LCM WIRING  AND CONNTR FOR DEFECTS. NO EXTERNAL DEFECTS NOTED. EXAMINED POINT LEVEL SENSOR WIRING AND CONNECTORS FOR DAMAGED. NO DAMAGE FOUND. CONTINUITY CHECK OF DRAIN VLAVE PROXI. SENSOR WIRING IS REQUIRED AND GVI OF EACH INDIVIDUAL TOILET FLUSH SYS. WIRING FOR DEFECT. THIS ITEM IS A LEVEL ONE CHRONIC,  THE R581 HAS BEEN REPLACED. REF WDM 38-32-12 CK CIRCUIT BREAKER C1389 FOR VOLTAGE DROP. IF OK CK LOAD SIDE OF C/B TO BLOWER FOR WIRING SHORT. IF GOOD REPLACE THE C/B C1389 AND BLOWER THANKS PER MANAGEMENT REQUEST REPLACED VACUUM BLOWER BAROMETRIC SWITCH REF AMM 38-32-12, OPS CHECK OK. AND WASTE DRAIN BALL VALVE LIMIT SWITCH REF AMM 38-32-03 UP TO AND ACCOMPLISHED WASTE DRAIN BALL VALVE LIMIT SWITCH FROM STEP 7.G-3 REF AMM 38-32-03 OPS CHECK GOOD
